Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have RA, taking Humira, methotrexate. Had dirt bike accident, got pleural effusion, drained off. Getting dry cough, chills, low grade fever. What could be causing this?

My husband has RA and is taking Humira, methotrexate . 6 months ago he had a dirtbike accident and fractured ribs 5 thru 10 on his left side. He had developed a small pleural effusion on the outside of his lower left lung which was drained 1 week ago and the fluid was sent out for various testing as for the last month he has had symptoms of dry cough , chills (can t warm up) followed by low grade fever (btw. 99.5 and 101.5) 5 out of 7 nights weekly as well as severe night sweats . Any ideas as to what could be causing this?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
The drugs he is taking increases the risk of developing tuberculosis besides other causes of fever. Also get ANA, dsDNA checked to rule out coexisting other autoimmune disorders.
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor